| Model Number |
6987 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular septum (rv) accessory was part of the system revision due to infection.No adverse patient effects were reported.The rv septum accessory remains implanted.